# SDR AALA202206286943

- Difficulty date: June 14, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 61,267 hours, 24,961 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 10 INCHES BY 1 INCH CORRODED AREA 1016 BULKHEAD BOTTOM LEFT SIDE AREA OF DIAPHRAGM RETAINER. LOCATED AT STA 1016 AND LEFT BUTT LINE 62 CORROSION OUT OF LIMITS. REMOVED AND REPLACED WITH FABRICATION PER BOEING DRAWING 65-54862.
